Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 7, NWS El Paso, TX
NWS El Paso, TX issued this severe thunderstorm warning at May 4, 2015, 3:44 PM MDT for Hudspeth County, Texas. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2015, 3:44 PM MDT (21:44 UTC)
- Expired
- May 4, 2015, 4:15 PM MDT
- In force
- 31 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
County Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 158 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 3:44 PM MDT | HAIL 0.5 | 5 E Dell City, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 1:08 PM MDT | Severe Thunderstorm Watch | SPC | 112 days |
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 9.7 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 2302 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
337
WUUS54 KEPZ 042144
SVREPZ
TXC229-042215-
/O.NEW.KEPZ.SV.W.0007.150504T2144Z-150504T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
344 PM MDT MON MAY 4 2015
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HUDSPETH COUNTY IN SOUTHWEST TEXAS...
* UNTIL 415 PM MDT
* AT 341 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 16
MILES WEST OF PINE SPRINGS...MOVING EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL AREAS OF NORTHEASTERN HUDSPETH COUNTY EAST OF DELL CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM... PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3184 10514 3199 10514 3200 10491 3191 10491
3182 10491
TIME...MOT...LOC 2145Z 258DEG 13KT 3191 10507
$$
JMG2 follow-up statements
360 WWUS54 KEPZ 042159 SVSEPZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 359 PM MDT MON MAY 4 2015 TXC229-042215- /O.CON.KEPZ.SV.W.0007.000000T0000Z-150504T2215Z/ HUDSPETH TX- 359 PM MDT MON MAY 4 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN HUDSPETH COUNTY UNTIL 415 PM MDT... AT 356 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13 MILES WEST OF PINE SPRINGS...MOVING EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... RURAL AREAS OF NORTHEASTERN HUDSPETH COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM... PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 3183 10504 3199 10506 3200 10491 3182 10491 TIME...MOT...LOC 2159Z 258DEG 13KT 3192 10501 $$ GNL
250 WWUS54 KEPZ 042206 SVSEPZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 406 PM MDT MON MAY 4 2015 TXC229-042216- /O.EXP.KEPZ.SV.W.0007.000000T0000Z-150504T2215Z/ HUDSPETH TX- 406 PM MDT MON MAY 4 2015 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HUDSPETH COUNTY WILL EXPIRE AT 415 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM MDT. LAT...LON 3183 10504 3199 10506 3200 10491 3182 10491 TIME...MOT...LOC 2206Z 258DEG 13KT 3192 10498 $$ JMG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:00 PM MDT, 44 minutes earlier.
Area forecast discussion, May 4, 3:00 PM MDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 300 PM MDT MON MAY 4 2015 .SYNOPSIS... PLENTY OF MOISTURE AND INSTABILITY ACROSS THE REGION THIS EVENING WILL KEEP THE THREAT OF THUNDERSTORMS ONGOING. FOR AREAS EAST OF THE RIO GRANDE A THREAT OF SEVERE THUNDERSTORMS IS IN PLACE WITH THE POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS. THE REGION DRYS OUT TUESDAY WITH THE RETURN OF DEEP WESTERLY FLOW. ONLY A FEW LINGERING STORMS LOOK POSSIBLE OVER THE MOUNTAINS. FOR THE REST OF THE WEEK EXPECT NEAR SEASONAL AFTERNOON TEMPERATURES WITH MILD MORNINGS. AFTERNOONS WILL BE BREEZY AND CONDITIONS WILL BE DRY. && .DISCUSSION... INGREDIENTS HAVE COME TOGETHER OVER AREAS EAST OF THE RIO GRANDE FOR SEVERE THUNDERSTORMS. LOW LEVEL EASTERLY FLOW HAS BROUGHT AND KEPT SURFACE DEWPOINTS UP AND PROVIDED GOOD VEERING WIND SHEAR. THIS HAS MEANT PLENTY OF CAPE AND LOW LI'S. THE RESULTS HAVE BEEN SEVERAL SEVERE STORMS...OUR FIRST OF THE YEAR. RIGHT BEFORE THE STORMS INCREASED IN INTENSITY WE ISSUED OUR FIRST SEVERE THUNDERSTORM WATCH OF THE YEAR FOR OTERO AND HUDSPETH COUNTIES. THIS IS WHERE THE STRONGEST STORMS HAVE BEEN. WE EXPECT THIS TO CONTINUE INTO THE EARLY EVENING HOURS BEFORE DIMINISHING. TO THE WEST THERE WILL BE STORMS ALSO IN THE EVENING HOURS...BUT THEY SHOULD LACK THE STRENGTH THE EASTERN STORMS HAVE. TUESDAY THIS FIRST UPPER LOW-PRESSURE SYSTEM WILL HAVE LIFTED NORTHEAST AWAY FROM THE REGION AND DEEPER DRY AIR WILL FILTER IN ON DEEP SOUTHWESTERLY FLOW. THIS SHOULD SCOUR OUT MUCH OF THE MOISTURE AND LEAVE ONLY THE MOUNTAINS WITH ENOUGH MOISTURE FOR ANY STORMS. THE LOWLANDS SHOULD BE DRY FOR THE REST OF THE WEEK AND THROUGH THE WEEKEND STARTING TUESDAY. THE PATTERN FOR THE REST OF THE WEEK KEEPS OUR AREA SOUTH OF A LARGE PACIFIC STORM SYSTEM THAT WILL BE SLOWLY TRACKING EAST AND PASSING TO OUR NORTH FRI/SAT OVER THE FOUR CORNERS. THIS PLACES US IN A PERSISTENT DRY WEST/SW FLOW PATTERN. WITH THE SYSTEM PASSING NORTH WE WILL BE IN REGION OF THE PATTERN WITH THE STRONGER WINDS AS LEE SURFACE TROUGHING HANGS TO OUR EAST AND A TIGHT GRADIENT ALOFT MIXING DOWN STRONGER WIND EACH AFTERNOON. MONDAY INTO TUESDAY WE COME UNDER SHORTWAVE RIDGING ALOFT WHILE HIGH PRESSURE AT THE SURFACE SETTLES OVER THE SOUTHERN PLAINS. THIS HELPS TO CUT OUR WINDS ALOFT AND ALLOWS FOR A SOUTHEASTERLY PUSH FROM THE GULF. THE RESULT WILL LIKELY BE AN INCREASING MOISTURE INGEST WITH THE DRY LINE BACKING WEST INTO OUR EASTERN ZONES. THIS WILL BE OUR NEXT OPPORTUNITY FOR STORMS AND RAIN...BEGINNING TUESDAY OF NEXT WEEK. && .AVIATION...VALID 05/00Z-06/00Z... VFR CONDITIONS SHOULD PERSIST AT ALL TAF SITES THRU THE PERIOD WITH SOUTH-SOUTHWESTERLY WINDS BETWEEN 15-20 KTS WITH GUSTS 20-25KTS. -TSRA SCT-BKN080CB POSSIBLE ACROSS ENTIRE REGION UNTIL 12Z. OVER HIGHER TERRAIN AND AT KTCS -TSRA UNTIL END OF PRD. STRONG WIND GUSTS AND REDUCED VISIBILITY COULD EXIST NEAR STORMS. 77-PAZOS && .FIRE WEATHER... THIS AFTERNOON AND TONIGHT AS A LOW PRESSURE SYSTEM FROM SOCAL MOVES EAST THROUGH THE AREA A CHANCE OF WETTING RAIN WILL EXIST FOR ALL FIRE WEATHER ZONES. WEST OF THE RIO GRANDE MOST ACTIVITY WILL BE HIGH BASED SHOWERS THAT COULD PRODUCE ERRATIC AND GUSTY WINDS WITH LITTLE TO NO ACCUMULATION. ALL ZONES EAST OF THE RIO GRANDE WILL HAVE A BETTER CHANCE FOR ACCUMULATING WETTING RAINS. THESE STORMS COULD PROCUDE LOCALLY HEAVY RAINFALL...STRONG WINDS AND LIGHTNING. A CHANCE OF RAIN SHOWERS AND THUNDERSTORMS WILL CONTINUE IN THE NORTHERN ZONES THROUGH TUESDAY AFTERNOON. DRY AND WARM WEATHER WILL PREVAIL WEDNESDAY THROUGH THE WEEKEND WITH BREEZY TO WINDY AFTERNOONS. MIN RH VALUES TODAY WILL WILL BE IN THE 20S FOR THE LOWLANDS AND THE GILA WILDERNESS. THE SACRAMENTO MOUNTAINS WILL SEE MIN RH VALUES IN THE UPPER 30S TO 40S. MIN RH VALUES WILL STEADILY DECREASE OVER THE NEXT FEW DAYS AS DEEP WESTERLY FLOW DEVELOPS RESULTING IN POSSIBLE NEAR RED FLAG CONDITIONS ON FRIDAY. && 77-PAZOS && .PRELIMINARY POINT TEMPS/POPS... EL PASO 59 81 57 84 59 / 10 0 0 0 0 SIERRA BLANCA 54 82 54 84 53 / 30 0 0 0 0 LAS CRUCES 51 80 49 84 49 / 10 0 0 0 0 ALAMOGORDO 54 80 52 84 54 / 30 0 0 0 0 CLOUDCROFT 42 59 38 62 41 / 50 30 20 0 0 TRUTH OR CONSEQUENCES 50 78 49 82 51 / 20 10 0 0 0 SILVER CITY 46 68 45 72 44 / 20 20 0 0 0 DEMING 48 80 47 84 48 / 10 0 0 0 0 LORDSBURG 48 79 47 82 47 / 10 10 0 0 0 WEST EL PASO METRO 59 82 58 84 59 / 10 0 0 0 0 DELL CITY 53 80 51 83 53 / 30 20 0 0 0 FORT HANCOCK 55 82 54 86 56 / 20 0 0 0 0 LOMA LINDA 58 78 57 79 54 / 20 0 0 0 0 FABENS 54 81 53 84 55 / 20 0 0 0 0 SANTA TERESA 55 82 54 85 53 / 10 0 0 0 0 WHITE SANDS HQ 58 80 56 83 56 / 20 0 0 0 0 JORNADA RANGE 50 80 47 83 48 / 20 0 0 0 0 HATCH 50 81 48 84 50 / 10 0 0 0 0 COLUMBUS 54 81 53 83 52 / 10 0 0 0 0 OROGRANDE 57 81 56 83 55 / 30 0 0 0 0 MAYHILL 48 69 45 71 46 / 50 30 10 0 0 MESCALERO 45 69 42 70 44 / 50 30 10 0 0 TIMBERON 47 68 44 70 44 / 40 30 10 0 0 WINSTON 44 71 40 73 42 / 30 40 10 0 0 HILLSBORO 48 77 46 80 47 / 20 20 0 0 0 SPACEPORT 49 80 47 83 48 / 20 0 0 0 0 LAKE ROBERTS 44 69 41 72 43 / 30 30 10 0 0 HURLEY 47 69 44 73 44 / 20 20 0 0 0 CLIFF 42 75 41 80 44 / 10 30 0 0 0 MULE CREEK 39 73 39 78 37 / 20 30 0 0 0 FAYWOOD 47 74 46 78 46 / 20 20 0 0 0 ANIMAS 48 80 48 83 47 / 10 0 0 0 0 HACHITA 47 81 48 83 46 / 10 0 0 0 0 ANTELOPE WELLS 46 80 48 82 46 / 10 0 0 0 0 CLOVERDALE 47 76 48 78 45 / 10 0 0 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 14/77
Hazardous weather outlook, May 4, 4:23 AM MDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 423 AM MDT MON MAY 4 2015 NMZ401>417-TXZ418>424-051030- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 423 AM MDT MON MAY 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT. SCATTERED MOUNTAIN SHOWERS/THUNDERSTORMS THIS AFTERNOON AND EVENING. ISOLATED LOWLAND SHOWERS/THUNDERSTORMS. MAIN HAZARD WILL BE GUSTY WINDS WITH GUSTS OF 40-50 MPH POSSIBLE. RAINFALL IS NOT EXPECTED TO BE SIGNIFICANT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED SHOWERS/THUNDERSTORMS POSSIBLE...MAINLY OVER THE MOUNTAINS...LATE MORNING AND AFTERNOON. GUSTY WINDS 40 TO 50 MPH POSSIBLE. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED THE REST OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HEFNER
In the hours before
Special weather statement, May 4, 12:58 PM MDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 1258 PM MDT MON MAY 4 2015 TXZ420-421-041945- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-SALT BASIN TX- 1258 PM MDT MON MAY 4 2015 ...STRONG THUNDERSTORMS THREATENING NORTHERN HUDSPETH COUNTY THROUGH 145 PM MDT... AT 1254 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 11 MILES NORTHEAST OF CORNUDAS... MOVING NORTH AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... DELL CITY... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3199 10545 3200 10518 3180 10522 3180 10542 TIME...MOT...LOC 1858Z 183DEG 12KT 3188 10532 GNL
Local storm report, May 4, 2:28 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
228 PM MDT MON MAY 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL WEED 32.80N 105.52W
05/04/2015 E1.75 INCH OTERO NM PUBLIC
GENERAL STORE IN WEED REPORTED GOLFBALL SIZE HAIL.
LOOKED WORSE TOWARD SACRAMENTO.
&&
EVENT NUMBER EPZ1500054
FAUSETTSpecial weather statement, May 4, 2:44 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 244 PM MDT MON MAY 4 2015 TXZ420-421-042130- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-SALT BASIN TX- 244 PM MDT MON MAY 4 2015 ...STRONG THUNDERSTORMS THREATENING NORTHERN HUDSPETH COUNTY THROUGH 330 PM MDT... AT 239 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF CORNUDAS...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... DELL CITY... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR FOR FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3200 10522 3179 10513 3181 10550 3196 10553 TIME...MOT...LOC 2044Z 263DEG 10KT 3187 10541 GNL
Special weather statement, May 4, 3:36 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 336 PM MDT MON MAY 4 2015 TXZ421-422-042215- SALT BASIN TX-SOUTHERN HUDSPETH HIGHLANDS TX- 336 PM MDT MON MAY 4 2015 ...STRONG THUNDERSTORMS THREATENING EASTERN HUDSPETH COUNTY THROUGH 415 PM MDT/515 PM CDT/... AT 331 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 23 MILES NORTHEAST OF SIERRA BLANCA...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... RURAL AREAS OF EAST CENTRAL HUDSPETH COUNTY. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR FOR FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3131 10491 3140 10527 3162 10523 3164 10491 TIME...MOT...LOC 2136Z 277DEG 24KT 3147 10515 JMG
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 12:58 PM MDT | Special Weather Statement | EPZ | Hudspeth | 47 min |
| May 4, 1:07 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 53 min |
| May 4, 2:07 PM MDT | Flash Flood Warning | EPZ | Hudspeth | 3 hr |
| May 4, 2:44 PM MDT | Special Weather Statement | EPZ | Hudspeth | 46 min |
| May 4, 2:57 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 48 min |
| May 4, 3:36 PM MDT | Special Weather Statement | EPZ | Hudspeth | 39 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.